Remarks on maximal open sets and minimal open sets

Maximilian Ganster, Markus Steiner

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)21-26
JournalInternational journal of general topology
Volume1
Issue number1
Publication statusPublished - 2008

Cite this

Remarks on maximal open sets and minimal open sets. / Ganster, Maximilian; Steiner, Markus.

In: International journal of general topology, Vol. 1, No. 1, 2008, p. 21-26.

Research output: Contribution to journalArticleResearch

@article{9002475a78d64aff8538ffd47a0aefcb,
title = "Remarks on maximal open sets and minimal open sets",
author = "Maximilian Ganster and Markus Steiner",
year = "2008",
language = "English",
volume = "1",
pages = "21--26",
journal = "International journal of general topology",
issn = "0973-6751",
number = "1",

}

TY - JOUR

T1 - Remarks on maximal open sets and minimal open sets

AU - Ganster, Maximilian

AU - Steiner, Markus

PY - 2008

Y1 - 2008

M3 - Article

VL - 1

SP - 21

EP - 26

JO - International journal of general topology

JF - International journal of general topology

SN - 0973-6751

IS - 1

ER -